# SDR IPXA2025103116091

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5451506320601
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT MEMBER BETWEEN RIB 18 AND RIB 21 CRACKED. JP-110.  REMOVED AND REPLACED AFT MEMBER (WEB) IAW A300-600 SRM 51-40-21.
